# SDR CALA0300609

- Difficulty date: October 21, 2003
- Submitted: October 21, 2003
- Operation: Air carrier
- Aircraft: N83870
- Make and model: Doug DC-9-82
- Aircraft serial: 48056
- Aircraft time: 61,566 hours, 36,574 cycles
- Engine: Pwa JT8D17
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS INOPERATIVE FROM 6DEF THROUGH 14DEF. REMOVED AND REPLACED FORWARD BATTERY PACK CHARGER IAW MM 33-53-00.
